# SDR 97ZZZM571

- Difficulty date: April 8, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N311EA
- Make and model: Lkheed 10113851
- Aircraft serial: 193A1012
- System (JASC): 3232 · Landing Gear Door Actuator
- Part: Actuator
- Part number: 269002121
- Condition: Failed
- Location: Rt Mlg Door
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A, J

## Discrepancy

ON GEAR RETRACTION, RIGHT GEAR DOOR LIGHT ON, WITH RED DOOR AND RED INTRANSIT LIGHT ON.  FUEL JETTISON FROM 76,000 LBS TO 30,000 LBS.  AIRCRAFT LANDED NORMALLY.  RIGHT DOOR ACTUATOR REMOVED AND REPLACED IAW 32-33-01.  OPS CHECKED GOOD.  AIRCRAFT RETURNED TO SERVICE.  (M)
